Generalized computations over regular numerations
Algebra i logika, Tome 12 (1973) no. 6, pp. 623-643
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1973_12_6_a0,
author = {N. V. Beljakin},
title = {Generalized computations over regular numerations},
journal = {Algebra i logika},
pages = {623--643},
year = {1973},
volume = {12},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1973_12_6_a0/}
}
N. V. Beljakin. Generalized computations over regular numerations. Algebra i logika, Tome 12 (1973) no. 6, pp. 623-643. http://geodesic.mathdoc.fr/item/AL_1973_12_6_a0/